# SDR ASAA2014042507581

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 27,339 hours, 8,156 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3400018090
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE SHIMS 24 EA MOLYDAY COATING WORN AND BLADE PLATFORMS 24EA. HAVE TORN SEALS.  ACFT GROUNDED.  R & R 1 ENG FAN BLADE SHIMS, 24EA AND BLADE PLATFORMS, 24EA IAW T/C 78472002.
